# SDR AWXA200501574

- Difficulty date: December 4, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC4 CHECK DISCOVERED CORROSION ON BULK CARGO DOOR SILL, AROUND NUT PLATES, AT FR 61+9.5 AND Y-640.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-44-49 PAGE 403 FIG 101.  FABRICATED DOUBLER AND FILLER IAW AIRBUS 320 SRM 53-41-49 FIG 203.  INSTALLED FABRICATED REPAIR PARTS ON THE BULK CARGO DOOR SILL, AT FR 61+9.5 AND Y-640 IAW AIRBUS 320 SRM 53-41-49 FIG 203.
